Alert archive / Wisconsin / Special Weather Statements in 2015
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jun 17, 2015, 6:13 PM CDT for Chippewa County, Wisconsin. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2015, 6:13 PM CDT (23:13 UTC)
- Expired
- Jun 17, 2015, 7:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Twin Cities, MN
County Chippewa County, WI
The radar
The La Crosse radar (KARX), 131 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 11.2 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3208 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 225 m²/s²
- 0-3 km storm-relative helicity
- 238 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
233
WWUS83 KMPX 172313
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
613 PM CDT WED JUN 17 2015
WIZ027-180000-
CHIPPEWA-
613 PM CDT WED JUN 17 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CHIPPEWA COUNTY
THROUGH 7 PM CDT...
AT 613 PM CDT...A STRONG THUNDERSTORM WAS NEAR COLFAX...OR 12 MILES
NORTHWEST OF EAU CLAIRE...MOVING EAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CHIPPEWA FALLS...LAKE HALLIE...LAKE WISSOTA...TILDEN AND BATEMAN.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4497 9165 4506 9163 4506 9147 4501 9127
4492 9124 4490 9148
TIME...MOT...LOC 2313Z 286DEG 17KT 4501 9159
$$
JPCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 17, 4:09 PM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, Jun 17, 4:09 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
409 PM CDT WED JUN 17 2015
.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 409 PM CDT WED JUN 17 2015
THE SEVERE WEATHER THREAT ACROSS SOUTH CENTRAL MN WILL END BY
THIS EVENING AS A SURFACE LOW PRESSURE SYSTEM IN THAT AREA MOVES
INTO SOUTHEAST MN. HOWEVER...SHOWERS AND A FEW THUNDERSTORMS WILL
CONTINUE THROUGH THE EVENING ACROSS MAINLY WEST CENTRAL WI.
CURRENT PW MEASUREMENTS ACROSS SOUTH CENTRAL MN INTO WEST CENTRAL
WI ARE AT NEAR RECORD VALUES FROM KMPX SOUNDING DATA. THIS IS
LEADING TO TROPICAL DOWNPOURS WITH RAINFALL RATES IN EXCESS OF 2
INCHES PER HOURS. VARIOUS CAMS SHOW THAT IT MAY BE HARD TO
COMPLETELY END THE SHOWERS UNTIL LATE TONIGHT FOR AREAS FROM KEAU
TO KRCX. THIS MAY LEAD TO FOG FORMATION DURING THE LATE NIGHT
HOURS AS CLOUDINESS DECREASES ALONG WITH LIGHT WINDS AND A MOIST
LOW LEVEL. AT THIS POINT...INDICATED SOME FOG FOR WEST CENTRAL WI
BUT THE EVENING SHIFT WILL HAVE TO KEEP AN EYE ON WHETHER THIS IS
ENOUGH. ALSO INDICATED SOME FOG ACROSS WEST CENTRAL MN WHERE IT
RAINED LAST NIGHT AND CLOUDS HAVE HUNG TOUGH ALL DAY. THIS AREA
WILL BE UNDER THE SURFACE RIDGE BY DAYBREAK ALONG WITH A CLEARING
SKY WHICH IS A GOOD COMBINATION FOR FOG FORMATION.
THURSDAY WILL BEGIN WITH WEAK HIGH PRESSURE CENTERED OVER WESTERN
MN. HOWEVER...A BACKDOOR COLD FRONT WILL DROP SOUTH AND PUSH
THROUGH THE FA DURING THE AFTERNOON. VARIOUS MODEL SOLUTIONS ARE
TRYING TO SHOW SOME LIGHT AND WIDELY SCATTERED SHOWERS DEVELOPING
ALONG AND BEHIND THE FRONT IN THE AFTERNOON FOR AREAS TO THE WEST
OF THE TWIN CITIES. THEREFORE...INDICATED SOME LOW CHANCE POPS.
THE NAM WAS THE MOST AGGRESSIVE WITH LIKELY POPS SPREADING IN
FROM WEST CENTRAL MN IN THE AFTERNOON. USED MIX DOWN FOR HIGHS
WITH UPPER 70S TO AROUND 80 STILL INDICATED FROM THE TWIN CITIES
ON SOUTHWARD.
.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 409 PM CDT WED JUN 17 2015
A SUMMER-LIKE PATTERN WILL BE WITH US THROUGH THE EXTENDED. OUR
LOCATION WITHIN OR ON THE SRN GRADIENT OF THE NORTHERN STREAM JET
WILL KEEP TEMPERATURES RIGHT AROUND THE 80 MARK WITH PLENTY OF
TROPICAL DEWPOINTS IN THE AREA. UNFORTUNATELY...OUR LOCATION WITH
RESPECT TO THE JET ALSO LEADS TO LOTS OF UNCERTAINTY IN TERMS OF
PRECIP CHANCES STARTING SATURDAY AND GOING RIGHT THROUGH THE MIDDLE
OF NEXT WEEK.
MODEL AGREEMENT WITH THE EVOLUTION OF THE LARGE SCALE UPPER-AIR
PATTERN THROUGH THE EXTENDED IS NOT ALL THAT BAD...BUT AT THE SFC
THINGS GET MUCH MORE CHAOTIC WHEN IT COMES TO FRONTAL PLACEMENT AS
THUNDERSTORM ACTIVITY ONE NIGHT WILL IMPACT WHERE FRONTAL BOUNDARIES
AND THEREFORE THUNDERSTORM ACTIVITY ENDS UP THE NEXT DAY. THE
MAIN UPPER AIR EVOLUTION WE WILL SEE THIS PERIOD IS THE MAIN
SUBTROPICAL RIDGE CURRENTLY TO THE SW OF CALIFORNIA WILL SPEND THE
NEXT WEEK SLOWLY TREKING EAST ACROSS THE SRN CONUS...EVENTUALLY
ENDING UP IN THE SOUTHEAST CONUS/WRN ATLANTIC BY THE END OF NEXT
WEEK. WE WILL BE SPENDING THE ENTIRE WEEK ON THE NORTH EDGE OF
THIS SUBTROPICAL RIDGE...A FERTILE BREEDING GROUND FOR MCC/MCS
ACTIVITY.
WE WILL START THE LONG TERM OFF ON A QUIET NOTE ON THURSDAY NIGHT AS
HIGH PRESSURE PUSHES ACROSS NRN MN. THIS WILL ALSO GIVE US A BRIEF
REPRIEVE FROM 60+ DEGREE DEWPOINTS. MAIN TIMEFRAME TO WATCH FOR
THUNDERSTORMS IS STILL FRIDAY NIGHT/SATURDAY AS A SFC TROUGH MOVES
THROUGH. WE HAVE SEEN A SLOWING WITH THIS SYSTEM...SO DID SLOW
DOWN ERN PROGRESSION OF CHANCE/LIKELY POPS FRIDAY/FRIDAY NIGHT.
MODELS SHOWS THIS BOUNDARY PUSHING INTO THE ERN MPX CWA BY
SATURDAY AFTERNOON...BUT HOW FAR IT GETS WILL BE DEPENDENT ON HOW
STORMS EVOLVE FRIDAY NIGHT. FROM THE SEVERE PERSPECTIVE...THINK
THE SPC DAY 3 SLIGHT /FRI INTO FRI NIGHT/ MAY BE A BIT OF A PUSH
FOR HOW FAR EAST THE SEVERE THREAT EXISTS AS THAT WOULD BE
DEPENDENT ON THE FASTER SOLUTIONS COMING THROUGH. SATURDAY MAY
HAVE A BETTER CHANCE AT SEVERE WEATHER AS THE BOUNDARY MAY BE
BISECTING THE AREA DURING PEAK HEATING. AT THIS POINT...GIVEN THE
REMNANTS OF BILL THAT WILL BE OVER THE OHIO VALLEY...WOULD FAVOR
THE SLOWER SOLUTIONS FOR FRIDAY NIGHT/SATURDAY AS BILL SLOWS
THINGS UP A BIT BACK OUR DIRECTION.
AFTER SATURDAY NIGHT...IT GETS TOUGH TO PICK OUT ANY DRY/WET PERIODS
GIVEN THE DEGREE OF MOISTURE WE WILL HAVE HANGING AROUND WITH
BOUNDARIES LIKELY STALLED OUT IN THE AREA. FROM THE LARGE SCALE
FORCING PERSPECTIVE...SUNDAY AND MONDAY LOOK TO OFFER US A BIT OF A
LULL WITH SHORTWAVE RIDGING MOVING THROUGH...WITH THUNDERSTORM
CHANCES INCREASING AGAIN TUESDAY/WEDNESDAY AS THE SUBTROPCIAL RIDGE
PASSES DUE SOUTH OF US...GETTING IS MORE INTO A POTENTIALLY ACTIVE
RING OF FIRE POSITION.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1223 PM CDT WED JUN 17 2015
SHRA/TSRA WILL BE ON THE INCREASE EARLY THIS AFTERNOON ACROSS EAST
CENTRAL THROUGH SOUTH CENTRAL MN AND WEST CENTRAL WI...AHEAD OF A
SURFACE LOW PRESSURE SYSTEM IN SOUTHERN MN. THE MAIN TERMINALS
AFFECTED ARE KMSP...KRNH AND KEAU. THE STRONGEST STORMS ARE
EXPECTED TO STAY SOUTH OF THESE THREE TERMINALS. THERE WILL BE A
DIMINISHING TREND TO THE SHOWERS THIS EVENING...BUT IT MAY TAKE
UNTIL LATE IN THE NIGHT TO COMPLETELY GET RID OF THEN IN WEST
CENTRAL WI. THIS OPENS THE GATE FOR FOG TONIGHT IN THE WAKE OF THE
SHOWERS FOLLOWED BY SOME CLEARING. THEREFORE...INDICATED MVFR
VSBYS FOR KRNH AND KEAU LATE IN THE NIGHT. USED TEMPO MVFR VSBYS
FOR KRWF...KSTC AND KAXN BUT FOR A DIFFERENT REASON. THESE SITES
WILL BE UNDER A SURFACE HIGH WITH LITTLE SPREAD IN THE TEMP/DEW
POINTS ALONG WITH A MOIST GROUND FROM THE RAIN LAST NIGHT. SURFACE
WINDS ARE SE TO S AHEAD OF THE SURFACE LOW AND NE-NW IN IT/S WAKE.
WINDS WILL BECOME NW AT ALL SITES LATE BY THIS EVENING WITH SPEEDS
10 KNOTS OR LESS.
KMSP...BEST CHANCE FOR TSRA IS THROUGH 20Z AS A TROUGH OF LOW
PRESSURE MOVES THROUGH. A FEW SHOWERS CAN/T BE RULED OUT AFTER 20Z
THROUGH ABOUT 00Z. S-SE WINDS NEAR 10 KTS EARLY THIS AFTERNOON
WILL BACK TO THE NE BY 20Z AND BECOME NW BY 00Z.
/OUTLOOK FOR KMSP/
FRI...MAINLY VFR WITH OCNL PERIODS OF MVFR-IFR IN SHRA/TSRA.
WINDS SE 10-15 KT.
SAT...MAINLY VFR WITH OCNL PERIODS OF MVFR-IFR IN SHRA/TSRA.
WINDS SSW 10-15 KT BECOMING NW IN AFTERNOON.
SUN...MAINLY VFR WITH A CHC OF MVFR SHRA/TSRA. N WINDS 5-10 KTS.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&
SHORT TERM...RAH
LONG TERM...MPG
AVIATION...RAHHazardous weather outlook, Jun 17, 11:58 AM CDT, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1158 AM CDT WED JUN 17 2015 MNZ044-045-050>053-059>063-066>070-074>078-082>085-091>093- WIZ014>016-023>028-181700- MILLE LACS-KANABEC-BENTON-SHERBURNE-ISANTI-CHISAGO-WRIGHT- HENNEPIN-ANOKA-RAMSEY-WASHINGTON-MCLEOD-SIBLEY-CARVER-SCOTT- DAKOTA-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- 1158 AM CDT WED JUN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHEAST MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE OUTLOOK AREA THIS AFTERNOON AND EARLY EVENING. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE SOUTH OF A NEW ULM TO RED WING LINE...WITH THE MAIN THREATS BEING LARGE HAIL AND STRONG WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE MAINLY FRIDAY AND SUNDAY AND THEN AGAIN ON TUESDAY. THE THREAT FOR SEVERE WEATHER IS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED ACROSS SOUTH CENTRAL MINNESOTA LATER THIS AFTERNOON AND EVENING. MNZ041>043-047>049-054>058-064-065-073-181700- DOUGLAS-TODD-MORRISON-STEVENS-POPE-STEARNS-LAC QUI PARLE-SWIFT- CHIPPEWA-KANDIYOHI-MEEKER-YELLOW MEDICINE-RENVILLE-REDWOOD- 1158 AM CDT WED JUN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE MAINLY FRIDAY AND SUNDAY AND THEN AGAIN ON TUESDAY. THE THREAT FOR SEVERE WEATHER IS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Jun 17, 4:57 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
457 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM HAIL CLARKS GROVE 43.76N 93.33W
06/17/2015 M1.75 INCH FREEBORN MN PUBLIC
PICTURE OF GOLF BALL SIZED HAIL RELAYED BY LOCAL MEDIA.
&&
ADLSpecial weather statement, Jun 17, 5:19 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 519 PM CDT WED JUN 17 2015 MNZ093-172315- FREEBORN- 519 PM CDT WED JUN 17 2015 ...VERY HEAVY RAIN AND LOCALIZED MINOR FLOODING EXPECTED... ANOTHER ROUND OF HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED FLOODING WILL AFFECT THE FOLLOWING COUNTIES... FREEBORN... AT 517 PM CDT...VERY HEAVY RAIN HAD ALREADY FALLEN...AND ANOTHER INCH OF RAIN IS POSSIBLE. THE POTENTIAL FOR LOCALIZED FLOODING WAS BETWEEN CLARKS GROVE AND MANCHESTER...OR JUST NORTH ALBERT LEA. LOCATIONS IMPACTED INCLUDE... CLARKS GROVE...HOLLANDALE AND MANCHESTER. THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 14 AND 19. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...AS WELL AS FARM AND COUNTRY ROADS. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. LAT...LON 4376 9318 4368 9318 4371 9354 4379 9353 TIME...MOT...LOC 2217Z 180DEG 0KT 4373 9339 JRB
Special weather statement, Jun 17, 5:21 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
521 PM CDT WED JUN 17 2015
WIZ025-027-172300-
CHIPPEWA-DUNN-
521 PM CDT WED JUN 17 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CHIPPEWA AND
NORTHEASTERN DUNN COUNTIES THROUGH 6 PM CDT...
AT 520 PM CDT...A STRONG THUNDERSTORM WAS NEAR WHEELER...OR 11 MILES
NORTH OF MENOMONIE...MOVING EAST AT 25 MPH.
HALF INCH HAIL IS POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...BLOOMER...COLFAX...WHEELER...TILDEN...
TAINTER LAKE...HOFFMAN HILLS REC AREA AND EAGLETON.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4498 9196 4516 9194 4514 9135 4498 9134
4489 9151 4493 9182
TIME...MOT...LOC 2220Z 276DEG 22KT 4506 9181
JPCLocal storm report, Jun 17, 6:07 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
607 PM CDT WED JUN 17 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG 4 SSW AMERY 45.26N 92.40W
06/17/2015 POLK WI LAW ENFORCEMENT
GREENHOUSE AND TREES DAMAGED. REPORTED VIA
COUNTY DISPATCH.
&&
JPCSpecial weather statement, Jun 17, 6:07 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
607 PM CDT WED JUN 17 2015
MNZ093-180000-
FREEBORN-
607 PM CDT WED JUN 17 2015
...VERY HEAVY RAIN AND LOCALIZED MINOR FLOODING EXPECTED...
VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED FLOODING WILL AFFECT
THE FOLLOWING COUNTIES...
FREEBORN...
AT 606 PM CDT...VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED
FLOODING WAS NEAR ALBERT LEA.
LOCATIONS IMPACTED INCLUDE...
ALBERT LEA...HAYWARD AND ALBERT LEA AIRPORT.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 BETWEEN MILE MARKERS 8 AND 13.
INTERSTATE 90 BETWEEN MILE MARKERS 155 AND 173.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 4359 9343 4370 9342 4368 9305 4365 9305
4365 9306
TIME...MOT...LOC 2306Z 180DEG 0KT 4366 9313
JRBSpecial weather statement, Jun 17, 6:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
613 PM CDT WED JUN 17 2015
WIZ027-180000-
CHIPPEWA-
613 PM CDT WED JUN 17 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CHIPPEWA COUNTY
THROUGH 7 PM CDT...
AT 613 PM CDT...A STRONG THUNDERSTORM WAS NEAR COLFAX...OR 12 MILES
NORTHWEST OF EAU CLAIRE...MOVING EAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CHIPPEWA FALLS...LAKE HALLIE...LAKE WISSOTA...TILDEN AND BATEMAN.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4497 9165 4506 9163 4506 9147 4501 9127
4492 9124 4490 9148
TIME...MOT...LOC 2313Z 286DEG 17KT 4501 9159
JPCThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 1:15 PM CDT | Special Weather Statement | MPX | Steele | 45 min |
| Jun 17, 2:13 PM CDT | Special Weather Statement | MPX | Waseca | 47 min |
| Jun 17, 2:30 PM CDT | Tornado Warning | MPX | Waseca | 30 min |
| Jun 17, 2:38 PM CDT | Severe Thunderstorm Warning | MPX | Steele | 67 min |
| Jun 17, 3:22 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn | 38 min |
| Jun 17, 4:23 PM CDT | Special Weather Statement | MPX | Freeborn | 22 min |
| Jun 17, 4:37 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn | 53 min |
| Jun 17, 4:50 PM CDT | Special Weather Statement | MPX | Freeborn | 25 min |
| Jun 17, 5:19 PM CDT | Special Weather Statement | MPX | Freeborn | 56 min |
| Jun 17, 5:56 PM CDT | Flash Flood Warning | MPX | Freeborn | 3 hr |
| Jun 17, 6:07 PM CDT | Special Weather Statement | MPX | Freeborn | 53 min |
| Jun 17, 5:21 PM CDT | Special Weather Statement | MPX | Dunn | 39 min |
Nearby
Special Weather Statements in Wisconsin, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.